# SDR CALA9601468

- Difficulty date: October 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16883
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48073
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: L3003A20
- Condition: Burned
- Location: Bs 1083-1205
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWENTY-FOUR LIGHTING WIRES FOUND WITH BURNT SHIELDING ON RIGHT SIDE OF AIRCRAFT BETWEEN STATION 1083 AND 1205.  REMOVED AND REPLACED BURNT WIRE BUNDLE AND REPLACED WIRES FROM CONNECTOR TO CONNECTOR WITH NO SPLICES PER MM 3300.  REFERENCE MCDONNELL DOUGLAS AD 96-11-13.
